# SDR AWXA200301524

- Difficulty date: December 7, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65468823
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK A .25 INCH CRACK WAS FOUND ON STRINGER CLIP AT BS 360, STR 14 RT.  MAINTENANCE REMOVED CRACKED STRINGER CLIP AT BS 360, STR 14 RT; FABRICATED A NEW REPLACEMENT CLIP PER DWG 65-46882; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 PG 1.
